# SDR YENA2024031200409

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 79,038 hours, 28,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON INTERCOSTAL FITTING HOLE H3 DOOR STOP 7 AREA FR16 RH. CRACK DIRECTION 5 OCLOCK LOOKING FWD. CRACK D= 0.160 INCH.; REF AEROMAN WO 2024 41/1 NR 2024-54643 REMOVED AND REPLACED INTERCOSTAL FITTING AT LEVEL DOOR STOP FITTING 7 FR16RH IAW A320 SRM 53-11-12-300-010. DWG 53112300 THIS REPAIR IS CATEGORY A NO REQUIRED FURTHER INSPECTION REQUIRED
